Hullo. I am hypothyroid and I was recently put on T3 medication which is going well but as soon as that was sorted, I started with an issue with my stomach which the doctor said was Gastritis (in January 2018). He put me onto 2 different antibiotics and a course of Probiotics. Whilst taking the medication, the stomach settled down but around 4 days after the medication finished, the problems came back. These are the symptoms: yellow stools, skin in my mouth yellow and tongue has a thick layer of muck on it every morning. I do not have yellow skin or eyes. My tummy cramps a lot. I feel frequent bouts of nausea. Stools are not loose and my tummy is more regular now that every before. The range of food I am able to eat is very small as most foods make me feel ill like bread, pasta, rice, potatoes, anything sugary, beans, etc. I have tried fasting on two occasions and I got cramps even then. I started making Kefir (horrible stuff) and have had 5 rounds of pro-biotics. I eat plain yoghurt with live cultures with banana cut into it. I can juice oranges and drink that but the whole orange gives me cramps. I went back to the doctor last Monday because this seems to cause a problem with my T3 medication being absorbed. He sent a stool sample in for testing and it is negative for blood and that H Pylori bacteria. He gave me Librax and Topraflux which are now finished. I felt like a new person on these meds but I surely cannot stay on them for the rest of my life. I really don't know what is wrong and where to go next to fix this because it leaves me feeling really sick and trembly inside. Any ideas?